# SDR SWIA971230

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct Light
- Condition: Illuminated
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK LIGHT ON MAP CAME ON 7 MIN AFTER TAKEOFF.  RETURNED TO AIRPORT AND LIGHT EXTINGUISHED JUST BEFORE TOUCHDOWN.  DEFERRED LEFT A/C PACK PER MEL 36-21-1.
